What type of water pills are you taking, adv are you having any symptoms with your phen? I am gonn atry taking it again, i tried it last year and it gave me such horrible headaches, but i think it was because I was barely eating or drinking. It make you lose your appetite for eveything. Like i didnt wanna eat, drink, or do anything. lol. I lost weight but felt miserable. this time im going to eat like im suppose to. what color are your pills?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.